Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On projective representations of certain finite groups


Author: Charles W. Curtis
Journal: Proc. Amer. Math. Soc. 11 (1960), 852-860
MSC: Primary 22.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0118776-4
MathSciNet review: 0118776
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Sur certains groupes simples, Tôhoku Math. J. vol. 7 (1955) pp. 14-66. MR 0073602 (17:457c)
  • [2] C. W. Curtis, Representations of Lie algebras of classical type with applications to linear groups, J. Math. Mech. vol. 9 (1960) pp. 307-326. MR 0110766 (22:1634)
  • [3] -, On the dimensions of the irreducible modules of Lie algebras of classical type, Trans. Amer. Math. Soc. vol. 96 (1960) pp. 135-142. MR 0116073 (22:6868)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.00

Retrieve articles in all journals with MSC: 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0118776-4
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society